# SDR 96ZZZX117

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MA
- Make and model: Stbros SD330
- Aircraft serial: SH3040
- Engine: Pwa PT6A45R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 3017701
- Condition: Bent
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: R, C
- Precautionary procedure: E

## Discrepancy

CWA/MKE - EN ROUTE, PILOTS HEARD A LOUD NOISE THEN A HIGH PITCH NOISE FROM RT ENGINE.   PILOT REDUCED POWER SETTING AND NOISE WENT AWAY.  ON APPROACH INTO MKE, PILOT CONFIGURED AIRCRAFT FOR LANDING.  THE RT ENGINE BEGAN TO HAVE TORQUE FLUCTUATION, LOUD NOISE AND FLAMES COMING FROM RT ENGINE.  ENGINE WAS SHUT DOWN, AND AIRCRAFT LANDED AT MKE WITOUT INCIDENT.  MAINTENANCE INSPECTED ENGINE AND FOUND ONE 1ST STAGE COMPRESSOR BLADE BENT AT 90 DEGREES.  ENGINE REMOVED FOR REPAIRS OF FOD.  PART CYCLES, 6,929.
